Members
Post a Message
Change Profile

Discussion
Topics
Last Day
Last Week
Tree View

Search Board
Keyword Search
By Date

Utilities
Contact
Administration

Documentation
Getting Started
Formatting
Troubleshooting
Program Credits

Coupons
Best Coupons
Freebie Newsletter!
Coupons & Free Stuff

 

Anyone ever taken Macrobid?

Moms View Message Board: General Discussion: Anyone ever taken Macrobid?
By Mrs_B on Friday, November 7, 2008 - 10:50 am:

I was prescribed this yesterday for a UTI. I've never taken it before and usually when I get a new prescription i'll come home and read side effects and online reviews about it. What I read yesterday was a bit nerve wracking. There are a TON of bad reviews about the side effects. It's been almost 24 hours since I started and I feel fine. I just thought I would ask here as well.

By Kate on Friday, November 7, 2008 - 10:57 am:

I took it years ago once....I was fine.

By Tarable on Friday, November 7, 2008 - 11:15 am:

I have taken it many times for UTI. I have never had a problem with it either.

By Marcia on Friday, November 7, 2008 - 11:51 am:

I have also taken it many times for UTI's, and have never had a problem. If I remember correctly, it had to be taken with food because of stomach upset, but that's it.

By Mrs_B on Friday, November 7, 2008 - 12:30 pm:

Thanks girls. At this rate, I would much rather chance the side effects than deal with this pain any longer. I waited until the second day to get in and now my lower bladder area is so sore and tender from waiting.

By Jtsmom on Friday, November 7, 2008 - 01:37 pm:

I have/had reflux of the kidneys and it was pretty severe when I was a teenager. I had to take Macrobid everyday as a preventive from the time I was 15 until I stopped taking it myself when I got pregnant with my first son, when I was 27. I had no problems with it. Just a liver check once a year. But I didn't want to take meds while pregnant, so I stopped it and I haven't had any problems since. Thanks goodness.

By Sunny on Friday, November 7, 2008 - 01:45 pm:

I took it years ago and it caused upset stomach and made me feel worse. I don't know that I'm truly allergic to it, but I still say I am so I'm not prescribed it again. That doesn't mean I wouldn't advise you to take it, though.

Hope you feel better!

By Reds9298 on Friday, November 7, 2008 - 04:58 pm:

I've taken it several times and it never bothered me.

By Karen~admin on Friday, November 7, 2008 - 07:13 pm:

Taken, suffered some nausea, but otherwise was fine.


Add a Message


This is a private posting area. A valid username and password combination is required to post messages to this discussion. Register to post a message
Username:  
Password:
Post as "Anonymous"